# SDR AWXA9500092

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: DE
- Nature of condition: O, J
- Precautionary procedure: O

## Discrepancy

LAS - FLT 134 - CABIN PRESSURE, AC REQUIRED 53 PERCENT N1 TO MAINTAIN CABIN DURING DESCENT.  AC LANDED IN LAS WITHOUT FURTHER PROBLEMS.  MX FOUND AFT CARGO DOOR LOWER FWD DOOR FRAME INNER STRUCTURE CRACKED.  MX INSPECTED AC AND FOUND THE AC SAFE FOR ONE TIME PRESSURIZED FERRY FLIGHT TO PHX FOR CARGO DOOR FRAME REPAIR.  DURING C-13 INSPECTION, REPAIRED DOOR LOWER BEAM WEB AND OUTER CHORD CRACK AT LOWER FWD END.  REMOVED AND REPLACED T-CHORD AND WEB PER SRM 51-10-02, REF PRINT NR 55C25180.  (Z)
